# SDR UIEA2025011000019

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,527 hours, 26,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP LOWER AREA BTW WS 314 AND WS404 WITH DELAMINATION.( LEFT WING INBOARD FLAP LOWER AREA WAS REPAIRED IAW SRM 57-53-01-2R-1. NO FURTHER DEFECTS NOTED )
